MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 10/1/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 214, 216, 275, 286 and 263 mg/dl.The customer's expected fasting blood glucose test result range is 125 - 140 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 215 mg/dl and 205 mg/dl using the truetrack meter.Customer stated the product is stored in her bedroom and that she has no a/c in her home and uses a fan and opens the window in her room for cooling.The test strip lot manufacturer's expiration date is 08/21/2020 and open vial date is three weeks.The meter memory was reviewed for previous test result history (date/time not set as customer stated she changed the battery): (b)(6).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 214, 216, 275, 286 and 263 mg/dl.The customer's expected fasting blood glucose test result range is 125 - 140 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 215 mg/dl and 205 mg/dl using the truetrack meter.Customer stated the product is stored in her bedroom and that she has no a/c in her home and uses a fan and opens the window in her room for cooling.The test strip lot manufacturer's expiration date is 08/21/2020 and open vial date is three weeks.The meter memory was reviewed for previous test result history (date/time not set as customer stated she changed the battery): result 1 :214mg/dl date:(b)(6) 2018, time:11:48am fasting, result 2 :216mg/dl date:(b)(6) 2018, time:11:58am fasting, result 3 :275mg/dl date:(b)(6) 2018, time:12:04pm fasting, result 4 :286mg/dl date:(b)(6) 2018, time:9:45am fasting, result 5 :263mg/dl date:(b)(6) 2018, time:9:45am fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7952956
Report Number1000113657-2018-01017
Device Sequence Number1386190
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/21/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRV5249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY